# SDR DALA2021070903843

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strap
- Condition: Cracked
- Location: Lt Pylon Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CRACK ON STRAP UPPER SIDE OF FORWARD BULKHEAD PYLON APROX NAC. STA. 107 AT LH PYLON. IN REFERENCE TO NRC 00466. CORRECTIVE ACTION: SUMMARY OF NRC 00745-STRAP UPPER SIDE OF FORWARD BULKHEAD PYLON APROX NAC. STA. 107 AT LH PYLON WAS REPAIRED PER. ETI 57-21-305 REV. ORIG AND ER/A 592585-14 REV ORIGINAL. (1867322)
